MathSciNet Relay Station
MathSciNet bibliographic data
MR2541953 60B11 (60G17)
Kozachenko, Yu. V.; Veresh, K. Ĭ. The heat equation with random initial conditions from Orlicz spaces. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 80 (2009), 63--75; translation in Theory Probab. Math. Statist. No. 80 (2010), 71–84
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement